MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261412
Medical Device Problem Codes Material Invagination (1336); Difficult to Advance (2920); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10: concomitant medical products: (relevant associated devices used with the device being reported on): gore® excluder® aaa endoprosthesis (contralateral leg component).As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.The primary reported device failure mode, narrowing of the deployed contralateral gate at the flow divider, could not be independently confirmed through evaluation of the provided clinical images.The clinical images confirm there are no anatomical constraints that would restrict endoprosthesis expansion in the region of the flow divider.The images were inconclusive on the reported device narrowing, and the cause for the reported incomplete expansion of the contralateral gate, which resolved during the procedure after a guidewire and sheath traversed the region, could not be established with the available information.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore, that on (b)(6) 2026, a patient was implanted a gore® excluder® aaa endoprosthesis for an abdominal aortic aneurysm.The gore® excluder® aaa endoprosthesis main body was introduced successfully from the left side via a 18 fr gore® dryseal flex introducer sheath followed by the first deployment step.The angiographic images show that the opening of the contralateral limb was typical, but with a narrowing/denting at the proximal part of the flow divider.There are no anatomical constraints recognized.The contra gate was cannulated, but the guidewire could not be advanced towards proximal; due to the narrowing at the level of the flow divider.Multiple attempts were made using different guidewires and catheters.Eventually, a small opening could be created, allowing the guidewire to be advanced upward.A 12 f sheath could be inserted.The implantation was then completed without further issues, and the patient is in good condition.The narrowing was no longer present at the end of the procedure.The contralateral leg component of the gore® excluder® aaa endoprosthesis is not affected by this narrowing pre-cannulation.
 
Additional Manufacturer Narrative
Updated h6: added health effect - impact code f2301.Updated medical device problem code to a150101 and a150205, code a040606 was inadvertently entered can should be removed.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24307783
Report Number3007284313-2026-04566
Device Sequence Number5314803
Product Code MIH
UDI-Device Identifier00733132622443
UDI-Public(01)00733132622443(17)280914
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age76 YR
Patient SexMale